UM

浏览/检索结果: 共3条,第1-3条 帮助

限定条件        
已选(0)清除 条数/页:   排序方式:
Fast Laplace Transform Methods for Free-Boundary Problems of Fractional Diffusion Equations Journal article
Journal of Scientific Computing, 2018,Volume: 74,Issue: 1,Page: 49-69
作者:  Zhou,Zhiqiang;  Ma,Jingtang;  Sun,Hai wei
收藏  |  浏览/下载:2/0  |  提交时间:2019/05/27
American Option Pricing  Fractional Diffusion Equations  Free-boundary Problems  Hyperbola Contour Integral  Laplace Transform Methods  Toeplitz Matrix  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
作者:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
收藏  |  浏览/下载:8/0  |  提交时间:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A Compact Difference Scheme for Fractional Sub-diffusion Equations with the Spatially Variable Coefficient Under Neumann Boundary Conditions Journal article
Journal of Scientific Computing, 2016,Volume: 66,Issue: 2,Page: 725-739
作者:  Vong S.;  Lyu P.;  Wang Z.
收藏  |  浏览/下载:3/0  |  提交时间:2018/12/24
Compact Difference Scheme  Energy Method  Fractional Sub-diffusion Equation  Neumann Boundary Conditions  Variable Coefficient